# SDR UPS08853069

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fs 800-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOORBOARD AT STA 800-1000 RBL 25.44 HAS 1 EA MISSING & 3EA DAMAGED INSERTS.  REMOVED AND REPLACED 4EA INSERTS PER B DPS 1902-3 REPAIR 4.3.1 PG 4.
